MathSciNet Relay Station
MathSciNet bibliographic data
MR341467 (49 #6218) 55A25
Montesinos, José M. Seifert manifolds that are ramified two-sheeted cyclic coverings. (Spanish) Bol. Soc. Mat. Mexicana (2) 18 (1973), 1–32.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement